Dryness and peeling
I have been experiencing extreme dryness after acne treatment (faceclin A plus azithromycin). Consulted another dermatologist. I was asked to stop all these medicines and apply Emoderm cream all over my face after washing with cetaphil. Will this help, provided I have acne prone skin and what is its mode of action? I have notices skin peeling after applying Emoderm. Is this normal?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Skin care needs to be customized based on the presenting complaints. There are different ways to achieve a flawless skin after acne and it needs medical interventions and commitment on part of the patient. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis. A photograph could have been useful. Emoderm is okay but you can go for something better.
Your dermatologist will decide a treatment plan for you after a consultation.
You can consult me on Practo Direct for personal recommendations.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?